# SDR CA090807009

- Difficulty date: August 2, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 58,738 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 501D13
- Condition: Disconnected
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

BANG FOLLOWED BY METALIC GRINDING NOISE AS REPORTED BY PILOT.  GEAR BOX OIL PRESS FUNCTUATION NOTICED (NR 1 ENG) AND ZERO HORSEPOWER REGARDLESS OF POWER LEVER POSITION, ENGINE STILL RUNNING.  ENGINE FOUND TO BE DECOUPLED UPON GROUND INSP.
